# SDR UPS08852438

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47723981
- Part serial: TAGX68927
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 END FITTING BLOWN OUT, L30L, STA 1759 DIFFICULT ACCESS.  REMOVED AND REPLACED CORRODED FITTING IAW SRM 51-1-21, 51-1-8, 51-1-24 , 51-3-0.
